MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 4 R; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 4 R; KNEE TIBIAL TRAY
Catalog Number 02.07.1204R
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 may 2024 gmk-sphere 02.07.1204r tibial tray fixed cemented size 4 r lot 2004706: (b)(4) items manufactured and released on 31-aug-2020.Expiration date: 2025-08-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional components involved in the event: batch review performed on 31 may 2024 gmk-sphere 02.12.0006r femoral component sphere cemented size 6 r (k121416) lot 1908849: (b)(4) items manufactured and released on 12-dec-2019.Expiration date: 2024-12-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 31 may 2024 gmk-sphere 02.12.0410fr tibial insert fixed sphere flex size 4/10 mm r (k121416) lot 2005227: (b)(4) items manufactured and released on 23-jul-2020.Expiration date: 2025-07-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with other 2 similar reported event during the period of review.
 
Event or Problem Description
At 3 years and 3 months from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised all medacta hardware and re-implanted permanent product.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 4 R
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19573047
Report Number3005180920-2024-00436
Device Sequence Number8410183
Product Code JWH
UDI-Device Identifier07630030819919
UDI-Public07630030819919
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2025
Device Catalogue Number02.07.1204R
Device Lot Number2004706
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2024
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight86 KG
Patient RaceBlack Or African American